# SDR SRAA80295

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LUTTON, RIGHT WING OVERHEAT LIGHT ILLUMINATED, AIRCRAFT COMPLETED AIR TURN BACK TO LUTTON. PERFORMED DUCT PRESSURE CHECK ON THE ANTI-ICE SYSTEM.  NO LEAKS NOTED, INSPECT TEMP SENSOR FOUND FAULTY REPLACED SENSOR, SYSTEM OPS CHECKED GOOD.  (M)
